# SDR COMA0160316

- Difficulty date: March 13, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N767CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 5,344 hours, 5,557 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 6005912225
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT WARNING MESSAGE.  REPLACED THE RT OVERHEAT STANDBY SWITCH.
